SUNG RAK CHOI

CV

RESEARCH INTEREST

Algebraic Geometry (Birational Geometry, Minimal Model Program, Positivity of divisors, Okounkov bodies, etc.)

EMPLOYMENT

EDUCATION

(1998 Jul-2000 Sep: mandatory military service)

Current Students
(as of Jan 2022)
Sungwook Jang (Ph.D)
Daewon Lee (Ph.D)
Ilhyung Jo (Ph.D)
Donghyeon "Nari" Kim (Ph.D)

CV for more information, which is hardly up to date.

PUBLICATION

RESEARCH PAPERS

  1. On a generalized Batyrev's cone conjecture (with Yoshinori Gongyo), Math.Z. 300, 1319–1334 (2022)

  2. Local numerical equivalences and Okounkov bodies in higher dimensions (with Jinhyung Park, Joonyeong Won), to appear in Michigan Math. J.

  3. A product formula for volumes of divisors via Okounkov bodies (with Seung-Jo Jung, Jinhyung Park and Joonyeong Won), Int Math Res Notices. 2019 no. 22, 7118-7137 .

  4. Okounkov bodies associated to pseudoeffective divisors (with Yoonsuk Hyun, Jinhyung Park and Joonyeong Won), J. London Math. Soc. (2) 98 (2018), 170-195.

  5. Asymptotic base loci via Okounkov bodies (with Yoonsuk Hyun, Jinhyung Park, and Joonyeong Won), Adv. Math. 323 (2018), 784-810.

  6. Okounkov bodies associated to pseudoeffective divisors II (with Jinhyung Park and Joonyeong Won), Taiwanese J. Math. 21 (2017), 602-620.

  7. Okounkov bodies and Zariski decompositions on surfaces (with Jinhyung Park and Joonyeong Won), Bull. Korean. Math. Soc. 54 (2017), 1677-1697.

  8. Potentially non-klt locus and its applications (with Jinhyung Park), Math. Ann. (2016) 366: 141-166 (See also arXiv for updates.)

  9. Factorization of anticanonical maps of Fano type varieties (with DongSeon Hwang, Jinhyung Park), Int Math Res Notices. (2015) 2015 (20): 10118-10142.

  10. Geography of log models via asymptotic base loci, Int. J. Math, 25, 1450089 (2014)

  11. On partially ample adjoint divisors, J. Pure Appl. Algebra 218 (2014), no. 7, 1171-1178.

  12. On partially ample divisors, Math. Nachr, 287, No. 14-15, 1632-1641 (2014)

  13. Duality of the cones of divisors and curves, Math. Res. Lett. vol 19 (2012), no 2, 403-416

  14. On the dual of the mobile cone, Math. Z. Volume 272, Issue 1 (2012), 87-100

  15. Geography of log models : theory and applications (with V.V Shokurov), Cent. Eur. J. Math. 9 (2011), no. 3, 489-534

  • Geography of log models and applications, Thesis, Johns Hopkins University

PREPRINTS

BOOK/TRANSLATION

OTHER WRITINGS

CONFERENCES & SEMINARS

This is the list of conferences/workshop that I may attend or have attended.

(*=speaker, #=organizer)

2022


2021

2020

2019

2018

2017

2016